# SDR R61A2021090600690

- Difficulty date: August 18, 2021
- Submitted: September 6, 2021
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 27,563 hours, 19,919 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND LH HORIZ STAB CRACK AT RIB 11A AND 12A BETWEEN FRONT SPAR AND MID SPAR. LH HORIZ STAB RIB 11A AND 12A BETWEEN FRONT SPAR AND MID SPAR REPLACED IAW REPUBLIC EO  170EO-55-10-0004_1.
